# SDR UIEA2024072200716

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Pads
- Part number: 141T99115
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL, WEAR ON LEFT AND RIGHT SPIN BRAKES (PADS).( NOSE LANDING GEAR WHEEL WELL, LEFT AND RIGHT SPIN BRAKES (PADS) WERE REPLACED IAW AMM 32-45-05-422-007 REV 142 DATE 22 APR 24. TORQUE APPLIED 35 LBIN S/N 0423902837 DATE 24 OCT 24. GOOD FOR SERVICE. )
